Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Painful penis, painful urethra, inability to ejaculate, back pain. Taken vicodin. What is the problem?

Hi, i recently started having pain at the tip of my penis while urinating and pain in my urethra when ejaculating. i have made numerous visits to the Dr also the ER. All of my urine test come back negative for any bacteria but have found white blood cells as well as blood in my urine. CT scan shows nothing as well as blood test. I recently ejaculated to see if there is any blood and i came up with just a small amount at the very end of my ejaculation. I am currently on Cipro for my problem and Vicodin for the back pain accompanied by all this.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the pain in your penis, urethra and inability to ejaculate while also having back pain is probably related to an infection in your urinary tract. I understand you take vicodin for the pain and hope that is is prescription medication as there is potential for becoming habituated to the medication. I also believe that the problem might be treated after you consult a qualified doctor who can examine you as well as order the appropriate testing. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor